# SDR VNAA20250529022

- Difficulty date: April 23, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N553NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15333
- Aircraft time: 23,571 hours, 21,063 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: MM67035340
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ALONG SHEAR PANEL BTW FS1088.20-FS1098.20 AT AFT CARGO COMPARTMENT.  CORROSION ALONG SHEAR PANEL BTW FS1088.20-FS1098.20 AT AFT CARGO COMPARTMENT WAS REMOVED AND FOUND WITHIN LIMITS PER REO 670-53-61-1080 REV. - -.
